# SDR AALA20040029

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 2VA3925G1
- Part serial: 517
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JFK  DURING CLIMB AIRCRAFT STARTED TO YAW BACK AND FORTH.  ECAM SHOWED SMALL RUDDER DEFLECTION.  TRIED SWITCHING AUTOPILOTS; NO CHANGE.  ACCOMPLISHED FDR DOWNLOAD, BILL OF WORK TO REPLACE NR1 YAW DAMP ACTUATOR, 2VA3925G1 AND NR 1 AUTOPILOT ACTUATOR,  OPERATIONAL TEST AND LAMP TEST COMPLETE ON NR 1 AUTOPILOT ACTUATOR. SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
